# SDR VTZA97706

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- Engine: Garrtt TPE3311
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Valve
- Part number: 94959411
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6362 - SYR-IAD - ABORTED TAKEOFF DUE LEFT ENGINE TORQUE DROP.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS. MAINTENANCE INSPECTED AND OPENED DMI53263, MEL 77-1 ON TTL SYSTEM.  MAINTENANCE CLOSED DMI 53263 ON 12-26-97 BY REMOVING AND REPLACING TTL VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
